# SDR QMLA2017080717078

- Difficulty date: August 7, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N409LM
- Make and model: Bell 407
- Aircraft serial: 54621
- Aircraft time: 4,134 hours, 1,279 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: BH353746
- Condition: Cracked
- Location: Tail Rotor
- Part time: 414 hours, 1,279 cycles
- Component: Assembliy, Bell
- Component part number: 407012100113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON ONE TAIL ROTOR BLADE TIP AREA.
